Article Text

PDF
▾ Junifen suspension – ibuprofen for febrile children

Abstract

Junifen (Boots) is an ibuprofen suspension intended specifically for reducing fever in children over one year old. Like Brufen syrup (also made by Boots), it contains ibuprofen 100mg per 5ml. Both syrups require a prescription and have an orange flavour, but the licensed indications and recommended dosage regimens differ: Brufen is intended for painful musculoskeletal conditions including juvenile rheumatoid arthritis, but only Junifen is licensed for the reduction of fever in children. This new indication carries a black triangle symbol.

Statistics from Altmetric.com

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.